Advertisement

An Iterative Method for Solving Fuzzy Fractional Differential Equations

  • Ali Ahmadian
  • Fudziah Ismail
  • Norazak Senu
  • Soheil Salahshour
  • Mohamed Suleiman
  • Sarkhosh Seddighi Chaharborj
Conference paper
Part of the Communications in Computer and Information Science book series (CCIS, volume 545)

Abstract

The aim of this paper is to solve fuzzy fractional differential equations (FFDEs) of the Caputo type. The basic idea is to convert FFDEs to a type of fuzzy Volterra integral equation. Then the obtained Volterra integral equation will be exploited with some suitable quadrature rules to get a fractional predictor-corrector method. The results show that the proposed method exhibit high precision with low cost.

Keywords

Fuzzy fractional differential equations Fuzzy Caputo differentiability Fuzzy Volterra integral equation Predictor-Corrector method 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Oldham, K.B., Spainer, J.: The Fractional Calculus: Theory and Applications of Differentiation and Integration to Arbitrary Order. Academic Press, New York (1974)Google Scholar
  2. 2.
    Kilbas, A.A., Srivastava, H.M., Trujillo, J.J.: Theory and Applications of Fractional Differential Equations. Elsevier, Amsterdam (2006)Google Scholar
  3. 3.
    Hilfer, R.: Application of Fractional Calculus in Physics. World Scientific, Singapore (2000)Google Scholar
  4. 4.
    Baleanu, D., Diethelm, K., Scalas, E., Trujillo, J.J.: Fractional Calculus Models and Numerical Methods. World Scientific Publishing Company (2012)Google Scholar
  5. 5.
    Golmankhaneh, A.K., Yengejeh, A.M., Baleanu, D.: On the fractional Hamilton and Lagrange mechanics. International Journal of Theoretical Physics 51, 2909–2916 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Lim, S.C., Eab, C.H., Mak, K.H., Li, M., Chen, S.Y.: Solving linear coupled fractional differential equations by direct operational method and some applications. Mathematical Problems in Engineering, 1–28 (2012)Google Scholar
  7. 7.
    Pedas, A., Tamme, E.: On the convergence of spline collocation methods for solving fractional differential equations. Journal of Computational and Applied Mathematics 235, 3502–3514 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Jiang, W.H.: Solvability for a coupled system of fractional differential equations at resonance. Nonlinear Analysis: Real World Applications 13, 2285–2292 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Inc., M.: The approximate and exact solutions of the space-and time-fractional Burger’s equations with initial conditions by VIM. J. Math. Anal. Appl. 345, 476–484 (2008)Google Scholar
  10. 10.
    Sweilam, N.H., Khader, M.M.: Exact solutions of some coupled nonlinear partial differential equations using the homotopy perturbation method. Comput. Math. Appl. 58, 2134–2141 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Ding, X.L., Jiang, Y.L.: Waveform relaxation methods for fractional differential-algebraic equations with the Caputo derivatives. Fract. Calc. Appl. Anal. 17, 585–604 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Diethelm, K., Ford, N.J., Freed, A.D.: A predictor-corrector approach for the numerical solution of fractional differential equations. Nonlinear Dynamics 29, 3–22 (2002)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Agarwal, R.P., Lakshmikantham, V., Nieto, J.J.: On the concept of solution for fractional differential equations with uncertainty. Nonlinear Anal. 72, 2859–2862 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Salahshour, S., Allahviranloo, T., Abbasbandy, S., Baleanu, D.: Existence and uniqueness results for fractional differential equations with uncertainty. Advances in Difference Equations 2012, 112 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Salahshour, S., Allahviranloo, T., Abbasbandy, S.: Solving fuzzy fractional differential equations by fuzzy Laplace transforms, Commun. Nonlinear. Sci. Numer. Simulat. 17, 1372–1381 (2012)CrossRefzbMATHGoogle Scholar
  16. 16.
    Salahshour, S., Ahmadian, A., Senu, N., Baleanu, D., Agarwal, P.: On Analytical Solutions of the Fractional Differential Equation with Uncertainty: Application to the Basset Problem. Entropy 17, 885–902 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Ahmadian, A., Suleiman, M., Salahshour, S., Baleanu, D.: A Jacobi operational matrix for solving fuzzy linear fractional differential equation. Adv. Difference Equ. 2013, 104 (2013)MathSciNetCrossRefGoogle Scholar
  18. 18.
    Ahmadian, A., Suleiman, M.: An Operational Matrix Based on Legendre Polynomials for Solving Fuzzy Fractional-Order Differential Equations. Abstract and Applied Analysis 2013, Article ID 505903, 29 (2013)Google Scholar
  19. 19.
    Balooch Shahriyar, M.R., Ismail, F., Aghabeigi, S., Ahmadian, A., Salahshour, S.: An Eigenvalue-Eigenvector Method for Solving a System of Fractional Differential Equations with Uncertainty. Mathematical Problems in Engineering 2013, Article ID 579761, 11 (2013)Google Scholar
  20. 20.
    Ghaemi, F., Yunus, R., Ahmadian, A., Salahshour, S., Suleiman, M., Faridah Saleh, S.: Application of Fuzzy Fractional Kinetic Equations to Modelling of the Acid Hydrolysis Reaction. Abstract and Applied Analysis 2013, Article ID 610314, 19 (2013)Google Scholar
  21. 21.
    Ahmadian, A., Senu, N., Larki, F., Salahshour, S., Suleiman, M., Islam, S.: Numerical solution of fuzzy fractional pharmacokinetics model arising from drug assimilation into the blood stream. Abstract and Applied Analysis 2013, Article ID 304739 (2013)Google Scholar
  22. 22.
    Ahmadian, A., Senu, N., Larki, F., Salahshour, S., Suleiman, M., Shabiul Islam, M.: A Legendre Approximation for Solving a Fuzzy Fractional Drug Transduction Model into the Bloodstream. In: Herawan, T., Ghazali, R., Deris, M.M. (eds.) Recent Advances on Soft Computing and Data Mining SCDM 2014. AISC, vol. 287, pp. 25–34. Springer, Heidelberg (2014)CrossRefGoogle Scholar
  23. 23.
    Ahmadian, A., Salahshour, S., Baleanu, D., Amirkhani, H., Yunus, R.: Tau method for the numerical solution of a fuzzy fractional kinetic model and its application to the Oil Palm Frond as a promising source of xylose. Journal of Computational Physics 294, 562–584 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  24. 24.
    Mazandarani, M., Vahidian Kamyad, A.: Modified fractional Euler method for solving Fuzzy Fractional Initial Value Problem, Commun. Nonlinear Sci. Numer. Simulat. 18, 12–21 (2013)CrossRefzbMATHGoogle Scholar
  25. 25.
    Alikhani, R., Bahrami, F.: Global solutions for nonlinear fuzzy fractional integral and integro-differential equations. Nonlinear. Sci. Numer. Simulat. 18, 2007–2017 (2013)CrossRefzbMATHGoogle Scholar
  26. 26.
    Malinowski, M.T.: Random fuzzy fractional integral equations-theoretical foundations. Fuzzy Sets Syst. 265, 39–62 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  27. 27.
    Ngo, V.H.: Fuzzy fractional functional integral and differential equations. Fuzzy Sets Syst. doi:10.1016/j.fss.2015.01.009 (In press)Google Scholar
  28. 28.
    Garrappa, R.: On linear stability of predictor-corrector algorithms for fractional differential equations. Int. J. Comput. Math. 87, 2281–2290 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  29. 29.
    Wu, H.C.: The improper fuzzy Riemann integral and its numerical integration. Information Science 111, 109–137 (1999)MathSciNetCrossRefzbMATHGoogle Scholar
  30. 30.
    Dubios, D., Prade, H.: Towards fuzzy differential calculus-part3. Fuzzy Sets and Systems 8, 225–234 (1982)MathSciNetCrossRefGoogle Scholar
  31. 31.
    Puri, M.L., Ralescu, D.: Differential for fuzzy function. Journal of Mathematical Analysis and Applications 91, 552–558 (1983)MathSciNetCrossRefzbMATHGoogle Scholar
  32. 32.
    Bede, B., Gal, S.G.: Generalizations of the differentiability of fuzzy-number-valued functions with applications to fuzzy differential equations. Fuzzy Sets Syst. 151, 581–599 (2005)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media Singapore 2015

Authors and Affiliations

  • Ali Ahmadian
    • 1
  • Fudziah Ismail
    • 1
  • Norazak Senu
    • 1
  • Soheil Salahshour
    • 2
  • Mohamed Suleiman
    • 3
  • Sarkhosh Seddighi Chaharborj
    • 1
  1. 1.Department of Mathematics, Faculty of ScienceUniversiti Putra MalaysiaSerdangMalaysia
  2. 2.Young Researchers and Elite Club, Mobarakeh BranchIslamic Azad UniversityMobarakehIran
  3. 3.Institute for Mathematical Research (INSPEM)Universiti Putra MalaysiaSerdangMalaysia

Personalised recommendations